# SDR 2003UALA00893

- Difficulty date: November 22, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 34,559 hours, 25,609 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN, UNABLE TO RETRACT LANDING GEAR.  FOUND BOTH ACTUATOR TARGETS FOR AIR AND GROUND SAFTEY SENSORS OUT OF ADJUSTMENT.  TARGETS WERE ADJUSTED AS WELL AS THE TELEFLEX CABLE.
